MathSciNet Relay Station
MathSciNet bibliographic data
MR923053 (89h:46082) 46L05
Ruan, Zhong-Jin Subspaces of $C\sp *$-algebras. J. Funct. Anal. 76 (1988), no. 1, 217–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement